# SDR NACA2025051900002

- Difficulty date: May 19, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,698 hours, 12,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1424
- Condition: Failed
- Location: Zone 100
- Part time: 2,494 hours, 957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN RH FLOW CONTROL VALVE FAILED, REMOVED AND REPLACED RH PACK FLOW CONTROL VALVE IAW AMM 21-51-01 LEAK AND OPS CHECK GOOD.
